Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 434631, 9 pages
Research Article

On the Variational Eigenvalues Which Are Not of Ljusternik-Schnirelmann Type

Department of Mathematics and N.T.I.S., University of West Bohemia, Univerzitní 22, 306 14 Plzeň, Czech Republic

Received 29 November 2011; Revised 12 January 2012; Accepted 12 January 2012

Academic Editor: Donal O'Regan

Copyright © 2012 Pavel Drábek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Raffaele Chiappinelli, “Variational Methods for NLEV Approximation Near a Bifurcation Point,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, pp. 1–32, 2012. View at Publisher · View at Google Scholar
  • Alberto Cabada, and Fernando Adrian Fernandez Tojo, “Periodic solutions for some phi-Laplacian and reflection equations,” Boundary Value Problems, 2016. View at Publisher · View at Google Scholar
  • Raffaele Chiappinelli, “What Do You Mean by “Nonlinear Eigenvalue Problems”?,” Axioms, vol. 7, no. 2, pp. 39, 2018. View at Publisher · View at Google Scholar